# SDR UPS01236876

- Difficulty date: September 17, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 55,552 hours, 49,278 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drum
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG MANUAL EXTENSION AFT DRUM CORRODED. DRUM ASSY REPLACED IAW OHM 32-34-03.
